# SDR A6WA202304198570

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Intercostal
- Part number: 601R3180831
- Part serial: NSN
- Condition: Corroded
- Location: Pax Door
- Part time: 43,912 hours, 42,141 cycles
- Component: Pax Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7 FWD IS CORRODED. ***** AC REMOVED FROM SERVICE ***** LOCATED, DRILLED AND INSTALLED SERVICEABLE DD7A FWD INTERCOSTAL IAW CRJ 200 SRM 51-40-11 AND 51-46-06.
